# SDR 9602729755

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spin Brakes
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION MSP-YEG, EXPERIENCED VIBRATION.  UPLATCH CHECK AND GEAR DOOR INDICATION LIGHTS ALL OK.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  FOUND THE NOSE GEAR SPIN BRAKES INOPERATIVE.  REPLACED BRAKES. ALSO, FOUND THE E/E COMPARTMENT DOOR LOOSE.  ADJUSTED LATCH.  NO OTHER DISCREPANCIES WERE NOTED.
